# SDR SWAA2022012544576

- Difficulty date: May 18, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 51,291 hours, 29,708 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL AFT UPPER SLIDING SEAL FORWARD RETAINER CRACKED / R & R RIGHT HORIZONTAL AFT UPPER SLIDING SEAL FORWARD RETAINER REF AMM 20-50-11.
